Modelling Fractal Waves on Shallow Water Surfaces via Local Fractional Korteweg-de Vries Equation
Xiao-Jun Yang,
Jordan Hristov,
H. M. Srivastava and
Bashir Ahmad
Abstract and Applied Analysis, 2014, vol. 2014, 1-10
Abstract:
A mathematical model of fractal waves on shallow water surfaces is developed by using the concepts of local fractional calculus. The derivations of linear and nonlinear local fractional versions of the Korteweg-de Vries equation describing fractal waves on shallow water surfaces are obtained.
Date: 2014
References: Add references at CitEc
Citations: View citations in EconPapers (4)
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/278672.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/278672.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:278672
DOI: 10.1155/2014/278672
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().